Zur Addition beweglicher ebener Eibereiche

H., Görtler

Mathematische Zeitschrift (1937)

  • Volume: 42, page 313-321
  • ISSN: 0025-5874; 1432-1823

How to cite


Görtler, H.,. "Zur Addition beweglicher ebener Eibereiche." Mathematische Zeitschrift 42 (1937): 313-321. <http://eudml.org/doc/168720>.

author = {Görtler, H.,},
journal = {Mathematische Zeitschrift},
pages = {313-321},
title = {Zur Addition beweglicher ebener Eibereiche},
url = {http://eudml.org/doc/168720},
volume = {42},
year = {1937},

AU - Görtler, H.,
TI - Zur Addition beweglicher ebener Eibereiche
JO - Mathematische Zeitschrift
PY - 1937
VL - 42
SP - 313
EP - 321
UR - http://eudml.org/doc/168720
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.